Alert archive / Iowa / Tornado Warnings in 2008
Tornado Warning 25, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at May 29, 2008, 9:09 PM CDT for Carroll County, Iowa. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2008, 9:09 PM CDT (02:09 UTC)
- Expired
- May 29, 2008, 9:36 PM CDT
- In force
- 27 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Carroll County, IA
The radar
The Des Moines radar (KDMX), 91 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 9:10 PM CDT | TORNADO | 2 Ese Templeton, IA | EF1 TORNADO START POINT |
| May 29, 9:10 PM CDT | TORNADO | 2 Ese Templeton, IA | POTENTIAL TORNADO DAMAGE TO 3 FARMSTEADS SOUTHEAST OF TEMPLETON. MACHINE SHED COMPLETELY DESTROYED AND NUMEROUS OTHER OUTBUILDINGS SUSTAINED DAMAGE. SUBSTANTIAL TREE DAMAGE ALSO REPORTED. |
| May 29, 9:17 PM CDT | TORNADO | 1 Nnw Dedham, IA | EF1 TORNADO END POINT |
| May 29, 9:17 PM CDT | TORNADO | 1 Nnw Dedham, IA | EF1 TORNADO END POINT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDMX 300208 TORDMX IAC027-300245- /O.NEW.KDMX.TO.W.0025.080530T0209Z-080530T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 909 PM CDT THU MAY 29 2008 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN CARROLL COUNTY IN WEST CENTRAL IOWA... * UNTIL 945 PM CDT. * AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TEMPLETON...OR 42 MILES SOUTHEAST OF IDA GROVE...MOVING EAST AT 56 MPH. * THE TORNADO WILL BE NEAR... DEDHAM BY 910 PM CDT... COON RAPIDS BY 920 PM CDT... THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A CAR...SEEK SHELTER IN A REINFORCED BUILDING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR SOUTHWESTERN IOWA. LAT...LON 4202 9464 4186 9464 4186 9502 4193 9501 TIME...MOT...LOC 0209Z 253DEG 49KT 4192 9488 $$ COGIL
4 follow-up statements
000 WWUS53 KDMX 300215 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 915 PM CDT THU MAY 29 2008 IAC027-300245- /O.CON.KDMX.TO.W.0025.000000T0000Z-080530T0245Z/ CARROLL IA- 915 PM CDT THU MAY 29 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN CARROLL COUNTY... AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DEDHAM...OR 44 MILES SOUTHEAST OF IDA GROVE...MOVING EAST AT 48 MPH. THE TORNADO WILL BE NEAR... DEDHAM NOW... COON RAPIDS BY 920 PM CDT... SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. LAT...LON 4202 9464 4186 9464 4186 9502 4193 9501 TIME...MOT...LOC 0215Z 255DEG 42KT 4193 9480 $$ COGIL
000
WWUS53 KDMX 300226
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
926 PM CDT THU MAY 29 2008
IAC027-300245-
/O.CON.KDMX.TO.W.0025.000000T0000Z-080530T0245Z/
CARROLL IA-
926 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
AT 922 PM CDT...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR COON RAPIDS...OR 48 MILES SOUTHWEST OF FORT DODGE...MOVING EAST
AT 48 MPH.
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
IN ADDITION...THIS STORM WILL LIKELY PRODUCE STRAIGHT LINE WINDS
OVER 70 MPH.
LAT...LON 4198 9480 4202 9464 4200 9464 4199 9464
4186 9464 4186 9478
TIME...MOT...LOC 0226Z 265DEG 42KT 4193 9463
$$
COGIL000
WWUS53 KDMX 300232
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT THU MAY 29 2008
IAC027-300245-
/O.CON.KDMX.TO.W.0025.000000T0000Z-080530T0245Z/
CARROLL IA-
932 PM CDT THU MAY 29 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN CARROLL COUNTY...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR COON RAPIDS...OR
46 MILES SOUTHWEST OF FORT DODGE...MOVING EAST AT 48 MPH.
THERE HAS BEEN NO CONFIRMED TORNADO WITH THIS STORM...BUT THIS STORM
COULD PRODUCE A TORNADO AT ANY TIME.
SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM
WINDOWS. IF YOU ARE IN A CAR OR OUTSIDE...SEEK SHELTER IN A
REINFORCED BUILDING.
LAT...LON 4198 9480 4202 9464 4200 9464 4199 9464
4186 9464 4186 9478
TIME...MOT...LOC 0232Z 265DEG 42KT 4193 9454
$$
COGIL000
WWUS53 KDMX 300236
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
936 PM CDT THU MAY 29 2008
IAC027-300246-
/O.CAN.KDMX.TO.W.0025.000000T0000Z-080530T0245Z/
CARROLL IA-
936 PM CDT THU MAY 29 2008
...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
AT 931 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED.
REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN IOWA.
LAT...LON 4198 9480 4202 9464 4200 9464 4199 9464
4186 9464 4186 9478
TIME...MOT...LOC 0236Z 265DEG 42KT 4193 9448
$$
COGILWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 29, 6:49 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, May 29, 6:49 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DES MOINES IA 649 PM CDT THU MAY 29 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... OBVIOUS PRIMARY FOCUS IS CONVECTIVE TRENDS TONIGHT. BASICALLY GEARED THE FORECAST TOWARDS THE POTENTIAL FOR SEVERE THUNDERSTORMS OVER THE CWA. EXPLOSIVE POTENTIAL CURRENTLY EXISTS WEST OF IOWA AND THESE CONDITIONS ARE FORECAST TO PUSH INTO IOWA DURING THE LATE EVENING AND OVERNIGHT HOURS. THERE IS SOME CONCERN ABOUT WHETHER WE WILL BE ABLE TO REALIZE THE CAPE AVAILABLE BUT WE WILL HAVE VERY STRONG SHEAR OVER THE CWA AND A VERY DYNAMIC SYSTEM WITH UPPER LEVEL SUPPORT PUSHING IN. WE SHOULD EVENTUALLY SEE THE STRONG STORMS PUSH INTO CENTRAL IOWA BY 30/03Z. FLOODING IS ALSO A CONCERN. THE MORNING AND AFTERNOON CONVECTION BETWEEN HIGHWAYS 20 AND 30 HAS PRODUCED AROUND 2 INCHES OF RAINFALL IN THIS AREA. ADDITIONAL STORMS WITH HEAVY RAINFALL IS PROGGED TO MOVE EAST MAINLY OVERNIGHT AND THIS WILL AGGRAVATE ALREADY WET SOILS. LOOKING AHEAD TO FRI...SEVERE THREAT IS CERTAINLY THERE AGAIN BUT SOMEWHAT CONDITIONAL DEPENDING ON FATE OF EARLY MORNING MCS. CONVERGENCE ALONG THE FRONT IS RATHER WEAK...BUT MLCAPES TURN OUT TO BE SIMILAR TO WHAT IS OCCURRING TODAY WITH NIL CIN. 0-1KM SHEAR/SR NOT AS IMPRESSIVE...BUT DEEPER 0-6KM SHEAR QUITE STRONG AND FAVORABLE FOR SUPERCELLS SO ALTHOUGH TORNADO THREAT MAY NOT BE AS GREAT LARGE HAIL AND DAMAGE WINDS ARE AGAIN POSSIBLE. CONSIDERING THE RELATIVELY LOW LCLS AND INSTABILITY...AN ISOLATED TORNADO CANNOT BE RULED OUT EITHER. MLCAPES UP TO 1000 J/KG CONTINUE TO SHOW UP OVER THE WEEKEND SO ISOLATED CELLS COULD STILL POP UP...HENCE SLIGHT CHANCE WORDING. LOOKING INTO NEXT WEEK...UNFORTUNATELY HAVE EXTENDED PERIOD OF SLIGHT TO CHANCE POPS WITH NO PROLONGED STRETCH OF DRY WX IN SIGHT. CENTRAL CONUS RIDGE REMAINS IN PLACE UNTIL IT SLIDES EAST TOWARD DAYS 6/7...BUT IS NOT STRONG ENOUGH TO PUSH SHRT WV TRACK FAR ENOUGH N TO DRY US OUT MUCH. NO REAL ALTERATIONS TO TEMPS THROUGH THE ENTIRE PERIOD WITH AFOREMENTIONED LACK OF PATTERN CHANGE KEEPING SEASONAL READINGS IN THE FORECAST. && .AVIATION...30/00Z VIGOROUS SYSTEM MOVING IN THIS EVENING AND OVERNIGHT WITH WIDESPREAD THUNDERSTORMS...SOME SEVERE...MOVING THROUGH THE REGION OVERNIGHT. EXTREMELY STRONG WINDS EXPECTED WITH SOME OF THESE STORMS. IN ADDITION TO THE STORMS...THE NORTH WILL BE IN AND OUT OF MVFR CLOUD COVER NORTH OF THE WARM FRONT. BREAKS IN THE CLOUD COVER EXPECTED BY FRIDAY MORNING. ANOTHER THREAT OF STORMS DURING THE AFTERNOON MAINLY OVER THE FAR SOUTHEAST. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH TONIGHT I80 TO MN BORDER IAZ004>007-015>017-023>028-033>039-044>050-057>062. && LONG TERM/SHORT TERM...BSS/FAB AVIATION...DONAVON
Hazardous weather outlook, May 29, 4:13 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 413 PM CDT THU MAY 29 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-302115- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK- 413 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY ALONG AND NORTH OF INTERSTATE 80. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE FORECAST TO MOVE INTO WESTERN PORTIONS OF THE AREA THIS EVENING THEN SPREAD EAST OVERNIGHT. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. WEST OF INTERSTATE 35...ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING DAMAGING WINDS...LARGE HAIL AND TORNADOES. TO THE EAST OF I35...THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. WIDESPREAD RAINFALL OF ONE TO TWO INCHES IS POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT. PLEASE CHECK THE LATEST BULLETIN ON THE NATIONAL WEATHER SERVICE DES MOINES WEBSITE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES LINGER INTO FRIDAY AND FRIDAY EVENING. SOME STORMS WILL AGAIN BE SEVERE EAST OF I35 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. MORE THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK BUT IT IS TOO EARLY TO DETERMINE IF THEY WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT AND MAY BE NEEDED AGAIN FRIDAY. IAZ070>075-081>086-092>097-302115- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 413 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY SOUTH OF INTERSTATE 80. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE FORECAST TO MOVE INTO WESTERN PORTIONS OF THE AREA THIS EVENING THEN SPREAD EAST OVERNIGHT. SEVERE STORMS ARE LIKELY AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. WEST OF INTERSTATE 35...ALL MODES OF SEVERE WEATHER ARE POSSIBLE INCLUDING DAMAGING WINDS...LARGE HAIL AND TORNADOES. TO THE EAST OF I35...THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. WIDESPREAD RAINFALL OF ONE TO TWO INCHES IS POSSIBLE ALONG WITH LOCALLY HIGHER AMOUNTS. HOWEVER...SINCE THE AREA RECEIVED LITTLE OR NO RAINFALL EARLIER THE THREAT OF FLASH FLOODING AT THIS TIME IS MINIMAL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES LINGER INTO FRIDAY AND FRIDAY EVENING. SOME STORMS WILL AGAIN BE SEVERE EAST OF I35 WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. MORE THUNDERSTORMS ARE POSSIBLE EARLY NEXT WEEK BUT IT IS TOO EARLY TO DETERMINE IF THEY WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON FRIDAY AND FRIDAY EVENING. FAB
In the hours before
Local storm report, May 29, 4:28 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
428 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN JEFFERSON 42.02N 94.38W
05/29/2008 M2.90 INCH GREENE IA TRAINED SPOTTER
2.90 INCHES OF RAIN FELL BETWEEN NOON AND 230 PM.
&&
SMALLLocal storm report, May 29, 5:31 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 2 N JEFFERSON 42.05N 94.38W
05/29/2008 E4.00 INCH GREENE IA TRAINED SPOTTER
FARM LOCATION IMMEDIATELY NORTH OF HIGHWAY 30 AT HIGHWAY
4 REPORTED RAINS IN EXCESS OF FOUR INCHES THIS AFTERNOON.
&&
SMALLLocal storm report, May 29, 8:22 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
822 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 3 S ODEBOLT 42.27N 95.25W
05/29/2008 E0.88 INCH SAC IA TRAINED SPOTTER
&&
RVACHALELocal storm report, May 29, 8:56 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
856 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM TSTM WND DMG 2 SSW DOW CITY 41.90N 95.51W
05/29/2008 CRAWFORD IA LAW ENFORCEMENT
DAMAGE TO HOUSE. SHINGLES OFF ROOF.
&&
SMALLLocal storm report, May 29, 8:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
857 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG DENISON 42.02N 95.35W
05/29/2008 CRAWFORD IA TRAINED SPOTTER
2 LARGE TREES DOWN.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Sac | 44 min |
| May 29, 8:29 PM CDT | Tornado Warning | DMX | Crawford | 31 min |
| May 29, 8:43 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 32 min |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Dallas | 20 days |
| May 29, 8:56 PM CDT | River Flood Warning | DMX | Boone, Webster | 23 days |
| May 29, 8:56 PM CDT | Tornado Warning | DMX | Calhoun, Carroll | 34 min |
| May 29, 9:23 PM CDT | Tornado Warning | DMX | Greene | 31 min |
| May 29, 9:24 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Greene, Webster | 51 min |
| May 29, 9:30 PM CDT | Tornado Warning | DMX | Webster | 30 min |
| May 29, 9:51 PM CDT | Tornado Warning | DMX | Wright | 27 min |
| May 29, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 43 min |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Story | 41 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Polk, Story | 66 hr |
| May 29, 10:06 PM CDT | River Flood Warning | DMX | Mahaska | 27 days |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | DMX | Guthrie | 39 min |
| May 29, 10:34 PM CDT | Flash Flood Warning | DMX | Crawford | 6 hr |
| May 29, 10:55 PM CDT | Tornado Warning | DMX | Dallas | 35 min |
| May 29, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 53 min |
| May 29, 11:30 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Guthrie | 45 min |
| May 29, 11:36 PM CDT | Severe Thunderstorm Warning | DMX | Wright | 23 min |
| May 29, 11:48 PM CDT | Flash Flood Warning | DMX | Calhoun, Carroll, Greene, Sac | 6 hr |
| May 29, 11:50 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 40 min |
| May 29, 11:56 PM CDT | Tornado Warning | DMX | Audubon, Guthrie | 34 min |
| May 30, 12:19 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 29 min |
| May 30, 12:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 37 min |
| May 30, 12:27 AM CDT | Flash Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 12:27 AM CDT | Tornado Warning | DMX | Jasper, Marshall | 33 min |
| May 30, 12:41 AM CDT | Tornado Warning | DMX | Tama | 34 min |
| May 30, 12:46 AM CDT | Tornado Warning | DMX | Dallas | 31 min |
| May 30, 1:04 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 41 min |
| May 30, 1:14 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 46 min |
| May 30, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Clarke, Dallas, Guthrie, Madison and 2 more | 49 min |
| May 30, 1:50 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Ringgold, Union, Warren | 40 min |
| May 30, 1:53 AM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 6 hr |
| May 30, 2:01 AM CDT | Flash Flood Warning | DMX | Audubon, Dallas, Guthrie | 6 hr |
| May 30, 4:05 AM CDT | Tornado Warning | DMX | Clarke, Union | 40 min |
| May 30, 4:25 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Warren | 50 min |
| May 30, 4:40 AM CDT | Tornado Warning | DMX | Clarke, Lucas, Warren | 19 min |
| May 30, 4:57 AM CDT | River Flood Warning | DMX | Jasper | 18 days |
| May 30, 5:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 44 min |
| May 30, 5:18 AM CDT | Tornado Warning | DMX | Mahaska, Marion | 42 min |
| May 30, 5:37 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 23 min |
| May 30, 5:56 AM CDT | Areal Flood Warning | DMX | Carroll, Crawford, Greene | 8 hr |
| May 30, 6:29 AM CDT | Areal Flood Warning | DMX | Boone, Calhoun, Greene, Hamilton, Hardin, Story and 1 more | 6 hr |
| May 30, 6:32 AM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Wayne | 43 min |
| May 30, 6:51 AM CDT | Areal Flood Warning | DMX | Black Hawk, Grundy, Hardin, Marshall, Tama | 12 hr |
| May 30, 7:41 AM CDT | River Flood Warning | DMX | Marshall | 58 hr |
| May 30, 7:52 AM CDT | Areal Flood Warning | DMX | Audubon, Dallas, Guthrie | 5 hr |
| May 30, 8:53 AM CDT | River Flood Warning | DMX | Story | 31 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 25 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Dallas, Polk | 3 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 20 days |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Humboldt | 12 hr |
| May 30, 9:38 AM CDT | River Flood Warning | DMX | Polk | 4 days |
| May 30, 12:30 PM CDT | Areal Flood Warning | DMX | Boone, Story | 11 hr |
| May 30, 12:53 PM CDT | Areal Flood Warning | DMX | Webster | 6 hr |
| May 30, 12:57 PM CDT | River Flood Warning | DMX | Cerro Gordo, Floyd, Worth | 9 hr |
| May 30, 2:09 PM CDT | Areal Flood Warning | DMX | Greene | 6 hr |
| May 30, 3:34 PM CDT | River Flood Warning | DMX | Black Hawk, Butler | 53 hr |
Nearby
Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.